# SDR ASOA2012081702077

- Difficulty date: August 13, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 24,392 hours, 22,142 cycles
- Engine: Ge CF343B1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

HYD SYS 3 INDICATED 20 PERCENT, SELECTED HANDLE DOWN, RECEIVED NOSE GEAR GROUND INDICATION, THEN RECEIVED MAIN DISAGREE MSG.  PERFORMED LANDING GEAR MANUAL EXT EMERGENCY DECLARED AS A PRECAUTION.  R & R 3A HYD PUMP IAW AMM 29-12-03.  R & R NLG SELECTOR VALVE IAW AMM3 32-22-20 JACKED ACFT IAW AMM 07-12-01 PERFORMED GEAR SWING IAW AMM 32-30-00.   LEAK AND OPS CK GOOD ACFT OK FOR SVC.
